HomeAnswersPediatricsblinkingMy two-year-old daughter has been blinking excessively for a few weeks. Is strep a reason for too much blinking?

Why does a 2-year-old blink excessively?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 2, 2023
Reviewed AtDecember 2, 2023

Patient's Query

Hello doctor,

My daughter, who is 2 years old, recently went to the doctor regarding an excessive amount of blinking that has been going on for a couple of weeks. The doctor suggested we do a strep test because our oldest daughter recently had strep. It turns out my 2-year-old tested positive for strep, and her pediatrician linked the blinking to her having strep. I have read a little about pandas, and I worry that the symptoms she has developed may not go away. Is it possible that strep can cause excessive blinking and not have pandas? I am not sure how long she has had strep because she has not had any symptoms at all other than blinking a lot.

Kindly help.

Hello,

Welcome toicliniq.com.

I read your query and can understand your concern.

Pandas as an entity are very rare, though not impossible. Sometimes, blinking may even occur due to a calcium, multivitamin, or vitamin D deficiency. Only time will tell what exactly it is. However, it would be wise to start the child on some supplements.

Please give

  1. Syrup Zincovit (copper, mcg iodine, magnesium, manganese, mcg chromium, selenium, zinc )dose as per the weight of the child in the morning for three months.

  2. Syrup Calcimax P (calcium, cholecalciferol, and minerals like phosphorus, zinc, and magnesium) dose as per the weight of the child in the morning and in the afternoon for three months.

  3. Syrup Feronia XT (Ferrous ascorbate iron supplement and folic acid form of vitamin B9) dose as per the weight of the child at night for three months.

Please give the child an adequate amount of water along with these medications.

There would be no harm in starting with the above.

I hope I have answered your question.

Let me know if I can assist you further.

Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Faisal Abdul Karim Malim
Dr. Faisal Abdul Karim Malim

Pediatrics

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Pediatrics

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy